# SDR DALA1154269258

- Difficulty date: December 14, 2006
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 27,098 hours, 13,731 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF WING LEADING EDGE WORN DAMAGE OD2006-SR-042 NRC B55-061119-228 BOEING APPROVAL 1-255950271-5.
